一类具有非三角结构的不确定非线性系统的自适应扰动抑制

Translated title of the contribution: Adaptive disturbance attenuation for a class of uncertain nonlinear systems with non-triangular structure

Yu Shao, Zong Yao Sun, Bin Cai, Chih Chiang Chen, Qing Hua Meng, Qing Quan Tan

Research output: Contribution to journalArticlepeer-review

Abstract

The problem of adaptive disturbance attenuation for a class of uncertain nonlinear systems is studied. Based on the adaptive technique and continuous domination method, the proposed control strategy can deal with serious coexistence of various uncertainties which include unknown nonlinear parameters, external disturbances and time-varying control coefficients with unknown lower bound. The adaptive state-feedback controller is one-dimensional, and its performance is evaluated in terms of L2-L2p gain.

Translated title of the contributionAdaptive disturbance attenuation for a class of uncertain nonlinear systems with non-triangular structure
Original languageChinese
Pages (from-to)2268-2272
Number of pages5
JournalKongzhi yu Juece/Control and Decision
Volume34
Issue number10
DOIs
Publication statusPublished - 2019 Oct 1

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Software
  • Control and Optimization
  • Artificial Intelligence

Fingerprint Dive into the research topics of 'Adaptive disturbance attenuation for a class of uncertain nonlinear systems with non-triangular structure'. Together they form a unique fingerprint.

Cite this